ChernWeil Maslov index and its orbifold analogue

Cheol-Hyun Cho Hyung-Seok Shin

Symplectic Geometry mathscidoc:1912.43242

Asian Journal of Mathematics, 20, (1), 1-20, 2012.1
We give ChernWeil definitions of the Maslov indices of bundle pairs over a Riemann surface \Sigma with boundary, which consists of symplectic vector bundle on \Sigma and a Lagrangian subbundle on \Sigma as well as its generalization for transversely intersecting Lagrangian boundary conditions. We discuss their properties and relations to the known topological definitions. As a main application, we extend Maslov index to the case with orbifold interior singularities, via curvature integral, and find also an analogous topological definition in these cases.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:31:39 uploaded by Cheol_Hyun_Cho ] [ 248 downloads ] [ 0 comments ]
@inproceedings{cheol-hyun2012chernweil,
  title={ChernWeil Maslov index and its orbifold analogue},
  author={Cheol-Hyun Cho, and Hyung-Seok Shin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113139224389802},
  booktitle={Asian Journal of Mathematics},
  volume={20},
  number={1},
  pages={1-20},
  year={2012},
}
Cheol-Hyun Cho, and Hyung-Seok Shin. ChernWeil Maslov index and its orbifold analogue. 2012. Vol. 20. In Asian Journal of Mathematics. pp.1-20. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113139224389802.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved